International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 5, Part A

Approximate Roots to a Thue equation


Author(s): Simon Davis

Abstract: The roots of a Thue equation are investigated. A new form of the sixth-order equation is derived. The irreducibility of certain classes of polynomials of degree six over ℤ[x] is established. Conditions for factorizability by linear and quadratic factors are given.

Pages: 41-47 | Views: 100 | Downloads: 1

Download Full Article: Click Here
How to cite this article:
Simon Davis. Approximate Roots to a Thue equation. Int J Stat Appl Math 2020;5(5):41-47.
Call for book chapter
International Journal of Statistics and Applied Mathematics